# SDR SWIA202164008

- Difficulty date: December 1, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL600*
- Aircraft serial: 15203
- Aircraft time: 32,714 hours, 21,411 cycles
- Engine: Ge CF348C5
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LWR TRANSCOWL HAS CHAFE THROUGH ENTIRE LATCH RUB PLATE AND INTO INTERNAL STRUCTURE     (C-CHECK RO 1/19/2022)    R/H LOWER TRANSCOWL HAS BEEN REPAIRED REF REO# 670-54-21-1207, REV A, DATED 8/27/15. COMPLIED FULLY W/SKYWEST SKYCARD 51-900-1002-SKY
